| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
08/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medical products: act artic e1 hip brg 28x44mm s50 dia28; catalog#: ep-200150; lot#: 483770.Cpt size 3 xext stem; catalog#: 8114-03-30; lot#: 64631448.G7 dual mobility liner 44mm f; catalog#: 110024464; lot#: 634150.G7 osseoti 4 hole shell 56mm f 6mm f; catalog#: 110010246; lot#: 6859157.Allen medullary cement plugs 1-24 mm diameter flange/12 mm diameter core store in cool dry place; catalog#: 00-8011-020-24; lot#: 64271721.Therapy date: (b)(6) 2021.The manufacturer received other source documents for review.The manufacturer did not receive the device for investigation.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
Event or Problem Description
Patient was implanted with a biolox head on the right side and underwent a revision surgery due to periprosthetic fracture.
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the previous medwatch.Additional information was received on sep 28, 2021.The manufacturer received other source documents for review.Should additional information become available and / or the device(s) be returned for evaluation and an investigation result be available, that changes this assessment, an amended medical device report will be submitted.Zimmer¿s reference number of this file is (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Investigation results were made available.Review of event description: it was reported that the patient was implanted with a biolox head on (b)(6) 2021 and underwent revision on (b)(6) 2021 due to periprosthetic fracture.Review of received data: due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.Surgical report: the surgical report has been reviewed, however no conspicuous findings relevant to the reported event have been identified.Product evaluation: no product was returned; therefore, visual and dimensional evaluation could not be performed.Review of product documentation: device purpose: this device is intended for treatment.Product compatibility: the compatibility check was performed from www.Productcompatibility.Zimmer.Com and showed that the product combination was approved by zimmer biomet.Dhr review: review of the device history records identified no deviations or anomalies during manufacturing.Ncr(s): no ncr with a potential correlation to the reported event was found.Conclusion: it was reported that the patient was implanted with a biolox head on (b)(6) 2021 and underwent revision on (b)(6) 2021 due to periprosthetic fracture.Based on the investigation the reported event cannot be confirmed.The quality records show that all specified characteristics have met the specifications valid at the time of production.Therefore, the investigation did not identify a nonconformance or a complaint out of box (coob).Based on the given information and the results of the investigation, we were not able to identify a specific root cause for this issue.Note: this is a split case with zimmer inc., warsaw reference number (b)(4) (femoral stem).The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet's reference number of this file is (b)(4).
Event or Problem Description
No event update.Investigation results are now available.